# SDR MASA200602447

- Difficulty date: October 17, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 12,056 hours, 11,484 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 7173 CAE - PILOT REPORTED A LT ENGINE FIRE PUSH SWITCH LIGHT WILL NOT TEST.  MX RESET AND RELAMPED SWITCH LIGHT, OPS CHECK GOOD.
